# SDR SWAA2014041627191

- Difficulty date: April 3, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 42,414 hours, 24,557 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB, 101.90 CRACKED FROM FASTENER HOLE 21 INCHES AFT OF FWD SPAR.  REPAIRED RIB IAW EA.
